Ask a doctor

Are Pain and Lumps Normal 3 Months After Injection to Lips?

I have had lip filler injections about 3 months ago, and they are still painful and a little lumpy, is that normal? ( I dont remember what the filler was unfortunately)

Doctor Answers (3)

Pain and lumps from lip injections

+2

Once the swelling has resolved which can take up to one week, it would be unusual to still have lumps in your lips. You should return to your physician injector to be re-evaluated and find out what was used. Hopefully it was a hyaluronic acid product like Juvederm or Restylane. Because this is an art as much as it is a science, it is especially important to remember that the experience and technique of your physician injector is the most critical part to your achieving a beautiful, natural result.  The video link below shows me injecting my wife’s lips with Restylane!


South Burlington Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Lip Augmentation Results

+2

Pain in the lips 3 months after having lip augmentation is unusual.  Lumpiness in the lips 3 months after having lip augmentation is not impossible but is not desirable.  I recommend you follow up immediately with the physician who did the lip augmentation injections for you.  Click on the link below to see before and after photos of lip augmentation done in our office. 

Channing R. Barnett, MD
New York Dermatologist
4.5 out of 5 stars 5 reviews

Lips after filler

+2

You should not have pain in  your lips 3 months after filler injections. Lumps may occur but it would be best to be evaluated.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 16 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.